# SDR MWEA98382

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CABIN EMERGENCY LIGHTS FORWARD OF EMERGENCY EXIT SEATS ON WITH POWER OFF.  MTC REMOVED AND REPLACED FORWARD EMERGENCY BATTERY PACK.
